# SDR ASOA2013071908740

- Difficulty date: July 7, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 27,231 hours, 24,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOORBEAM INBD FLANGE IS CRACKED AT FS 484 AT RBL 36.   REPAIRED IAW SRM 51-42-21 AND 51-42-06.
